# SDR DALA2020030401631

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 21,111 hours, 7,819 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3818 ALL PAX O2 MASKS DROPPED . CORRECTIVE ACTION: STOWED ALL PAX O2 MASKS. REF B737 AMM 35-22-31 (6206758).
